EconPapers    
Economics at your fingertips  
 

On the -Extension of Apostol-Euler Numbers and Polynomials

Young-Hee Kim, Wonjoo Kim and Lee-Chae Jang

Abstract and Applied Analysis, 2008, vol. 2008, 1-10

Abstract:

Recently, Choi et al. (2008) have studied the -extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order and multiple Hurwitz zeta function. In this paper, we define Apostol's type -Euler numbers and -Euler polynomials . We obtain the generating functions of and , respectively. We also have the distribution relation for Apostol's type -Euler polynomials. Finally, we obtain -zeta function associated with Apostol's type -Euler numbers and Hurwitz_s type -zeta function associated with Apostol's type -Euler polynomials for negative integers.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/296159.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/296159.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:296159

DOI: 10.1155/2008/296159

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:296159